# SDR SWAA2021091316134

- Difficulty date: September 9, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 43,885 hours, 26,520 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Broken
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT OPEN CORRECTLY ASSIST HANDLE BROKEN ; L1 DOOR WILL NOT OPEN AND ASSIST HANDLE BROKEN / [01] REPLACED GUIDE ARM AND DOOR ASSIST HANDLE PER MM 52-11-21
